# SDR UALA2012081604566

- Difficulty date: August 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,324 hours, 9,969 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Latch
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD PYLON ACCESS PANEL AFT LATCH IS UNHOOKED.  FOUND LATCH DAMAGED REPLACED LT INBOARD PYLON LATCH.
